# SDR CALA2024122401635

- Difficulty date: December 20, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 88,482 hours, 17,921 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Spring
- Part number: 161T60463
- Condition: Missing
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PDA 1 R/H MAIN LANDING GEAR JURY SPRING FOUND MISSING REPLACED BOTH FWD AND AFT RIGHT MAIN LANDING GEAR JURY STRUT SPRINGS REF AMM 32-32-05-004-001 AND AMM 32-32-05-404-009. SDR FLAGGED FOR PDA 1 REF GMM 02-30-95. PARTS USED: 00-0594-3-2285,QTY :1  76-3211-3-0018,QTY :1
